# SDR 03FDEA02052

- Difficulty date: December 4, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-100
- Aircraft serial: 19154
- Aircraft time: 62,077 hours, 45,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 26R AFT OF SPLICE AT BS 486. REPAIRED STRINGER PER SRM 53-10-2, 51-30-5 & 51-30-2, 53-10-3
